# SDR CA970106004

- Difficulty date: September 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amd FALCON200
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Manifold
- Part number: 100644200
- Condition: Cracked
- Location: Apu
- Component: Sundstrandem, T62T40C3
- Stage of operation: TX
- Nature of condition: A, B, K
- Precautionary procedure: F

## Discrepancy

(CAN) CRACK DEVELOPED IN FUEL MANIFOLD WHILE APU OPERATING.  FUEL COLLECTED IN TAIL CONE AND FIRE STARTED. IGNITION SOURCE UNKNOWN.  APU EXTINGUISHER FIRED AND APU SHUT DOWN.  PORTABLE EXTINGUISHER ALSO USED.  SUNDSTRAND OPTIONAL SB T-62T-49-113 INSTALLS A FATIGUE RESISTANT FUEL MANIFOLD.
